# SDR N6WA2022012503

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10047
- Aircraft time: 43,070 hours, 32,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR MADE LOUD POP PASSENGER DOOR LIGHT ILLUMINATED PASSENGER DOOR CHIME, DEPRESSURIZED THE AIRCRAFT PER QRH. PERFORMED DVI OF PASSENGER DOOR, LINKAGE, AND PROX SENSORS IAW CRJ AMM 52-11-02 AND FIM 52-70-04 PERFORMED OPS CHECK OF PAX DOOR IAW CRJ AMM 52-10-00. OPS CHECK GOOD. PRESSURIZED A/C IAW CRJ AMM 21-31-00 W/ FLIGHT CREW NO LEAKS NOTED
